# SDR FDEA201909272353

- Difficulty date: September 27, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 000
- Part serial: 000
- Condition: Dented
- Location: Lt Wing Aileron
- Component: Aleron, Airbus
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW ALLSPEED AILERON TOP SIDE HAS 3 DENTS REMOVED DAMAGED SKIN AT INBD, CENTER DENT AREA AS MARKED & REPAIRED IAW AIRBUS   A300-600 SRM 57-61-11 FIG 1 ITEM 205, A300 -600 SRM 57-61-11 PAGE BLOCK 201 PARA 3E &   A300-  600 SRM 51-77-12 PAPRA 4C REMOVED FINISH & FILLED & FILLEDD OUTBD DENT AREA AS   MARKED (2EA AREAS) IAW A300-600 SRM 51-77-12. FILLET SEALED CENTER & INBD BOUBLERS   IAW A300-600 SRM 51-77-12 PARA 4C & A300-600 SRM 51-71-70. RESTORED FINISH TO ALL 3EA.   AREA INBD CENTER & OUTBD IAW A300-6-- SRM 51-77-12 PARA 4C & A300-600 SRM 51-75-10.   BALANCING OF ALL SPEED AILERON NOT   BALANCING OF ALL SPEED AILERON NOT REQ'D AFTER SRM REPAIR ACCOMPLISHED IAW A300 600 SRM 51-60-00
